# SDR 96ZZZX4705

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60EG
- Make and model: Bolkms BO105C
- Aircraft serial: S556
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chafe Tape
- Part number: 4638001004
- Condition: Detached
- Location: M/R Xmsn
- Part time: 158 hours
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, ACFT EXPERIENCED A SUDDEN RIGHT YAW, A RAPID RISE IN TURBINE OUTLET TEMPERATURE (TOT), AND A TORQUE REDUCTION IN THE NR 1 ENGINE.  REDUCING THE POWER LEVER TO IDLE ARRESTED THE RISE IN TOT AND AN UNEVENTFUL EMERGENCY LANDING WAS MADE.  NO LIMITS WERE EXCEEDED.  INSPECTION DETERMINED THE NR 1 ENGINE AIR INLET WAS 25 TO 50 PERCENT BLOCKED BY AN 11 INCH BY 3 INCH PIECE OF ANTI-CHAFE TAPE.  THE MANUFACTURER INSTALLED TAPE  HAD COME LOOSE FROM THE TRANSMISSION BY THE INLET DEFLECTOR SHIELD HOUSING AND WAS ALMOST INGESTED INTO THE COMPRESSOR.  RECOMMEND CLOSELY CHECKING THE ANTI-CHAFE TAPE DURING THE DAILY, PRE-FLIGHT, AND 50-HOUR INSPECTIONS.
